MAUDE Adverse Event Report: O&M HALYARD, INC. PROCEDURE MASK YELLOW; PROCEDURE MASK WITH SO SOFT* EARLOOPS, YELLOW

O&M HALYARD, INC. PROCEDURE MASK YELLOW; PROCEDURE MASK WITH SO SOFT* EARLOOPS, YELLOW
Model Number 47117
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.No lot number was provided; therefore no dhr (device history record) was conducted.No root cause was identified.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The mask are so thin they rip very easily.The strings pull away from mask and the masks are tearing along the cheeks.We go through twice as many of these masks because of the poor quality and having to switch them out often.I had a nurse that her nose came through one of the yellow masks because she had been in an isolation room and had some sweat build up and it tore right through the mask.The following medical device report is being filed retroactive to prior decision that this malfunction would be unlikely to result in a serious injury or illness.A reassessment of this incident has since found that should this malfunction recur in an isolation setting or during direct patient care, the end user may contract covid virus and thus be susceptible to a serious illness.For this reason this incident is being reported as a malfunction at this time.

Brand Name
PROCEDURE MASK YELLOW
Common Device Name
PROCEDURE MASK WITH SO SOFT* EARLOOPS, YELLOW
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa
la amistad
ciudad de acuna, coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17208627
Report Number9616096-2023-00042
Device Sequence Number5540615
Product Code FXX
UDI-Device Identifier30680651471179
UDI-Public30680651471179
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K831148
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number47117
Device Catalogue Number991047117
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2023
Initial Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale